Ask an expert
Question

06 Mar 2003

Menopause, using of trisequens (s4)
A while back, there were articles going around, regarding the use of trisenquens (s4) tablets to prevent osteophoroses and help with the controle of the womans hormones,
- Is it true that these tablets causes cancer of the breast,
- Could you tell me whether I should stop taking them (have been taking them for 3 years)
- Could you also tell me what the problem could be if the breast are constantly sensitive on the front part of the nipples and direct surrounding? My servant is 23years and have this problem, she sais it is shining and on the surroundings it became very black with lumps the size of a matchstick head all round. Is there reason for concern, or would you suggest she visits the clinic. This has been like this for two weeks now.
Thank you very much
propanet@lantic.net
Answer 510 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

There is a small risk of breast cancer with HT and this has to be weighed up agianst its advantages in terms of preventing osteoporosis and relieving symptoms. Ther is a a good menopause condition centre on this site where you can read more about HRT.
In terms of the breast problem ,I would suggest that she sees a doctor. I cannot really make a diagnosis from this side of the screen.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17922 votes
Vote